# SDR SWAA2022072931996

- Difficulty date: July 21, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOP THROUGH OUT CABIN AREA. / [01] RELAMPED AREA LIGHT AT SEAT 9 DEF AS PER REF. AMM 33-51-03-960-803. PERFORMED OPS CHECK AND FOUND NORMAL;[02] DURING TROUBLESHOOTING FOUND DEFECTIVE BATTERY PACK POS. M1674 AND BATTERY PACK AND CHARGER POS. M1669;[03] AMM TYPO ERROR. RELAMPED AREA LIGHT AT SEAT 9 DEF AS PER REF. AMM 33-51-03-960-801 PERFORMED OPS CHECK AND FOUND NORMAL;[04] FURTHER T/S FOUND FUSE ON BATTERY CHARGER M1669 DEFECTIVE; REPLACED AS PER B737 AMM 33-51-06-960-804. TEST OK.;[05] PERFORMED POWER SUPPLY - CHARGE THE BATTERY PACKS TEST AS PER B737 AMM 33-51-06-610-802 AND FOUND BATTERY PACKS M1674 AND M1669 CHECKED NORMAL.;[06] PERFORMED EMERGENCY LIGHTS - OPERATIONAL TEST AS PER B737 AMM 33-51-00-710-801. TEST OK.;[07] VERIFIED STEP 1;2;3;4;5;6
